Translator Disclaimer
January 2018 Some results on $p$-calculus
A. Neamaty, M. Tourani
Tbilisi Math. J. 11(1): 159-168 (January 2018). DOI: 10.32513/tbilisi/1524276037

Abstract

Our aim is to present some new properties of functions in $p$-calculus. The effects of a convex or monotone function on the $p$-derivative and vice versa and also the behavior of $p$-derivative in a neighborhood of a local extreme point are expressed. Moreover, mean value theorems for $p$-derivatives and $p$-integrals are proved.

Citation

Download Citation

A. Neamaty. M. Tourani. "Some results on $p$-calculus." Tbilisi Math. J. 11 (1) 159 - 168, January 2018. https://doi.org/10.32513/tbilisi/1524276037

Information

Received: 28 March 2017; Accepted: 27 December 2017; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 1358.05033
MathSciNet: MR3954177
Digital Object Identifier: 10.32513/tbilisi/1524276037

Subjects:
Primary: 05A30
Secondary: 34A25

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top